Alert archive / Idaho / Freeze Warnings in 2011
Freeze Warning 8, NWS Pocatello, ID
NWS Pocatello, ID issued this freeze warning at Oct 12, 2011, 2:21 PM MDT. It took effect at Oct 13, 2011, 4:00 AM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2011, 2:21 PM MDT (20:21 UTC)
- In effect from
- Oct 13, 2011, 4:00 AM MDT
- Expired
- Oct 13, 2011, 7:59 AM MDT
- In force
- 4 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
080 WWUS75 KPIH 122021 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 221 PM MDT WED OCT 12 2011 IDZ020-021-131500- /O.NEW.KPIH.FZ.W.0008.111013T1000Z-111013T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO 221 PM MDT WED OCT 12 2011 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY. * TEMPERATURE...28 TO 34F. * TIMING...4 AM TO 9 AM MDT THURSDAY. * LOCATIONS INCLUDE...FREEZING TEMPERATURES ARE MOSTLY LIKELY ON THE OUT SKIRTS OF TOWN AROUND POCATELLO...BLACKFOOT...IDAHO FALLS...AND SURROUNDING AREAS. * IMPACTS...FROST OR FREEZE SENSITIVE PLANTS MAY NEED PROTECTION OR HARVESTING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
1 follow-up statement
983 WWUS75 KPIH 131359 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 759 AM MDT THU OCT 13 2011 IDZ020-021-131500- /O.CAN.KPIH.FZ.W.0008.000000T0000Z-111013T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO 759 AM MDT THU OCT 13 2011 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE FREEZE WARNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this freeze warning went out at Oct 12, 1:30 PM MDT, 51 minutes earlier.
Area forecast discussion, Oct 12, 1:30 PM MDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 130 PM MDT WED OCT 12 2011 .SHORT TERM...BROAD HIGH PRESSURE RIDGE GAINS AMPLITUDE THE NEXT COUPLE OF DAYS SHIFTING MOISTURE AND POTENTIAL FOR PRECIPITATION INTO NORTHERN IDAHO. MAIN THREAT TONIGHT IS POTENTIAL FOR FREEZING TEMPERATURES. AREAS ON THE OUT SKIRTS OF TOWN IN BOTH ZONES 20 AND 21 SHOULD BE AROUND 32...WHILE IN TOWN TEMPERATURES COULD BE MORE MID 30S. THERE HAVE NOT BEEN MANY COLD MORNINGS THIS FALL AND THE GROWING SEASON IS CLOSE TO OVER. FRIDAY THROUGH SUNDAY THERE MAY BE JUST ENOUGH CLOUDS TO HOLD MORNING LOWS ABOVE FREEZING. .LONG TERM...SATURDAY A DISTURBANCE CROSSING BRITISH COLUMBIA INTO MONTANA WILL BRING A SLIGHT CHANCE OF SHOWERS TO THE NORTHERN MOUNTAIN AREAS. A SECOND DISTURBANCE FOLLOWS ON SUNDAY BUT A LITTLE FURTHER SOUTH AND SHOULD AFFECT MORE OF SOUTHEAST IDAHO...PARTICULARLY THE EASTERN HIGHLANDS. HIGH PRESSURE REBOUNDS MONDAY AND TUESDAY. THE GFS AND ECM ARE IN FAIR AGREEMENT WITH A DISTURBANCE APPROACHING ON WEDNESDAY BUT THE ECM BRINGS IN MORE MOISTURE WITH IT. RS && .AVIATION...EXPECT SLIGHTLY BREEZY CONDITIONS THIS AFTERNOON ACROSS THE SNAKE RIVER PLAIN. ADDITIONALLY...LOOK FOR VFR CONDITIONS THROUGH THE END OF THE WEEK WITH HIGH PRESSURE BUILDING IN. WYATT && .FIRE WEATHER...EXPECT GRADUAL DRYING WITH WARMER TEMPERATURES BY FRIDAY WITH UPPER LEVEL RIDGING BUILDING IN. EXPECT WINDIER CONDITIONS AND LIGHT PRECIPITATION PARTICULARLY FOR THE UPPER CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS BY THE WEEKEND. WYATT && .PIH WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 4 AM TO 9 AM MDT THURSDAY IDZ020-021. &&
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.